# SDR QXEA2012101701302

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING DRY BAY PANEL LANDING 521BT HAS AREAS OF CORROSION.  REMOVED CORROSION REF RD 8/4-57-441 MIN REMAINING THICKNESS NOTED .156" REF NTM 51-00-04-910-801 PT 1. HFEC INSPECTED BLENDS, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-441. FOUND BLENDS TO BE WITHIN LIMITS IAW RD 8/4-57-1927. ALODINED BLENDED AREA IAW SRM 51-21-10-02-01. APPLIED FASTWELD AS REQUIRED IAW RD 8/4-57-1927. APPLIED SURFACE PROTECTION ON PANEL LANDING IAW RD 8/4-57-1927. COMPLIED WITH TASK CARD RD 8/4-57-1927/3.
